# SDR CA050213002

- Difficulty date: January 31, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 13,191 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE THE ENGINE LOW OIL PRESSURE INDICATOR ANNUNCIATED.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION EVIDENSED NOISE FROM THE REDUCTION G EAG THE PROP.  MFG WILL INVESTIGATE THE EVENT AND WILL SUPPLIMENT THIS REPORT TO PROVIDE ROOT CAUSE AS AND WHEN ESTABLISHED.
